# SDR ASAA0975019

- Difficulty date: March 29, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE STA 500A 500B STR 26L CRACKED.  REMOVED CRACKED BAFFLE, FABRICATED, LOCATED, TREATED, PRIMED AND AND INSTALLED.
